×

zbMATH — the first resource for mathematics

A factorization theorem for compact operators. (English) Zbl 0235.47010

MSC:
47A68 Factorization theory (including Wiener-Hopf and spectral factorizations) of linear operators
46B99 Normed linear spaces and Banach spaces; Banach lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alexandre Grothendieck, Produits tensoriels topologiques et espaces nuclĂ©aires, Mem. Amer. Math. Soc. No. 16 (1955), 140 (French). · Zbl 0064.35501
[2] J. Lindenstrauss and L. Tzafriri, On the complemented subspaces problem, Israel J. Math. 9 (1971), 263 – 269. · Zbl 0211.16301 · doi:10.1007/BF02771592 · doi.org
[3] Dan Randtke, Characterization of precompact maps, Schwartz spaces and nuclear spaces, Trans. Amer. Math. Soc. 165 (1972), 87 – 101. · Zbl 0209.14405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.